# SDR DALA2017091106783

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 49,900 hours, 24,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY EXIT IN THE MID CABIN BROKEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSY AT SEAT ROW 22 IAW AMM 33-51. LIGHT CHECKED NORMAL.
